We study the fluctuations of the matrix entries of regular functions of Wigner random matrices in the limit when the matrix size goes to infinity. In the case of the Gaus- sian ensembles (GOE and GUE) this problem was considered by A. Lytova and L. Pastur (J. Stat. Phys. 134:147–159, 2009). Our results are valid provided the off-diagonal matrix entries have finite fourth moment, the diagonal matrix entries have finite second moment, and the test functions have four continuous derivatives in a neighborhood of the support of the Wigner semicircle law. Moreover, if the marginal distributions satisfy the Poincaré inequality our results are valid for Lipschitz continuous test functions.

Pizzo, A., Renfrew, D., & Soshnikov, A. (2012). Fluctuations of matrix entries of regular functions of Wigner matrices. JOURNAL OF STATISTICAL PHYSICS, 146(3), 550-591 [10.1007/s10955-011-0404-7].

Fluctuations of matrix entries of regular functions of Wigner matrices

PIZZO, ALESSANDRO;
2012

Abstract

We study the fluctuations of the matrix entries of regular functions of Wigner random matrices in the limit when the matrix size goes to infinity. In the case of the Gaus- sian ensembles (GOE and GUE) this problem was considered by A. Lytova and L. Pastur (J. Stat. Phys. 134:147–159, 2009). Our results are valid provided the off-diagonal matrix entries have finite fourth moment, the diagonal matrix entries have finite second moment, and the test functions have four continuous derivatives in a neighborhood of the support of the Wigner semicircle law. Moreover, if the marginal distributions satisfy the Poincaré inequality our results are valid for Lipschitz continuous test functions.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/07 - Fisica Matematica
English
Pizzo, A., Renfrew, D., & Soshnikov, A. (2012). Fluctuations of matrix entries of regular functions of Wigner matrices. JOURNAL OF STATISTICAL PHYSICS, 146(3), 550-591 [10.1007/s10955-011-0404-7].
Pizzo, A; Renfrew, D; Soshnikov, A
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/135620
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 15
social impact